Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Episode of severe heartburn followed by diarrhea, rumbling stomach, nausea. What could be the reason?

Hi, my problem is this: It started off with severe heartburn about five days ago which was relentless and very painful. Eventually it subsided but now i have diarrhea for the last four days. I felt unwell and my stomach was rumbling constantly. The nausea is gone now as is the rumbling but now I have diarrhea immediately after eating but not after drinking liquids. Please help!
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response

Most probably you are facing a virosis with gastroenteritis.

Please try not to eat for the moment, only have plenty of water, tea as much as you can together with oral rehydration salts.

Take tasectan for diarrhea to stop, probiotics to regulate the normal flora, multivitamins (especially vitamin c), and take some rest.

Gradually, can eat soups and then go as normally.

Wish fast recovery!
Answered: Wed, 9 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor